# SDR CA150119005

- Difficulty date: January 16, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Frame
- Condition: Cracked
- Location: Float Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BUCKLED AND CRACKED FRAME, LOWER, INBOARD, AND OUTBOARD, IN THE THIRD BAY OF THE LT FLOAT.
